MAUDE Adverse Event Report: DEPUY SPINE INC SKY 2 LEVEL PLTE 30MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC SKY 2 LEVEL PLTE 30MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 186802030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Spinal Column Injury (2081); Not Applicable (3189)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Spine revision: (b)(6) hospital (b)(6) 2018.Primary implant date: (b)(6) 2017.Post initial fixation patient has sustained a fall, which has led to further injury to cervical spine.Hardware removed to try and alleviate symptoms associated with new injury.(b)(6).Spd: product code 186802030: 30 mm 2 level skyline x 1 = discarded.Spd: product code 186850012: 12 mm vasd screws x 6 = discarded.

Brand Name
SKY 2 LEVEL PLTE 30MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key7309875
Report Number1526439-2018-50198
Device Sequence Number2274162
Product Code KWQ
UDI-Device Identifier10705034133676
UDI-Public10705034133676
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186802030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;